Discussions By Symptom: Urinary Burning

Pee still slightly burns while on Antibiotics for UTI?

Posted In: Urinary Burning 1 Replies
  • Posted By: Anonymous
  • July 20, 2015
  • 09:06 PM

I am currently on day 5 of 10 for my perscription of Sulfamethoxazole. Starting yesterday I experienced a slight burn during peeing and it only lasted during peeing. Is there an explanation for this? Should I be worried? I am taking my antibiotics on the same schedule everyday and drinking plenty of water. If some help could be provided that would be great.

Reply Flag this Discussion

1 Replies:

  • Your condition is normal. UTI is usually the result of bacteria in your urine. When being treated with certain medications, the symptoms of urinary tract infections usually clear up in a few days. The treatments include antibiotics, and herbal medicine, etc. However, antibiotics can’t relieve all the symptoms and can even cause drug resistance. So herbal medicine like Diuretic and Anti-inflammatory Pill may be a good option. However, you may need to continue using medications for a week or longer, depending on how you respond to the medication.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?